Table of Contents
Advances in Artificial Neural Systems
Volume 2014 (2014), Article ID 536324, 9 pages
http://dx.doi.org/10.1155/2014/536324
Research Article

Oscillatory Behavior on a Three-Node Neural Network Model with Discrete and Distributed Delays

College of Mathematics and Statistics, Guangxi Normal University, Guilin 541004, China

Received 23 October 2013; Accepted 1 January 2014; Published 24 February 2014

Academic Editor: Songcan Chen

Copyright © 2014 Chunhua Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the oscillatory behavior of the solutions for a three-node neural network with discrete and distributed delays. Two theorems are provided to determine the conditions for oscillating solutions of the model. The criteria for selecting the parameters in this network are derived. Some simulation examples are presented to illustrate the effectiveness of the results.